Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2014 (2014), Article ID 820951, 7 pages
http://dx.doi.org/10.1155/2014/820951
Research Article

Summation Formulas Obtained by Means of the Generalized Chain Rule for Fractional Derivatives

Department of Mathematics and Computer Science, University of Quebec at Chicoutimi, QC, Canada G7H 2B1

Received 7 May 2014; Revised 11 August 2014; Accepted 18 August 2014; Published 28 August 2014

Academic Editor: Arcadii Z. Grinshpan

Copyright © 2014 S. Gaboury and R. Tremblay. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Gaboury and R. Tremblay, “Summation Formulas Obtained by Means of the Generalized Chain Rule for Fractional Derivatives,” Journal of Complex Analysis, vol. 2014, Article ID 820951, 7 pages, 2014. doi:10.1155/2014/820951